# SDR FDEA201205271986

- Difficulty date: May 27, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 78,395 hours, 26,567 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: FXAGA73511
- Condition: Corroded
- Location: Bs 871
- Part time: 78,395 hours, 26,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT STA. 1871 BETWEEN LONGERON 47L AND LONGERON 48L, FRAME CLIP   CORRODED.  R & R SHEAR CLIP IAW SRM 51-31-01, REPAIR PART FABRICATED ON STAM WITH TR 12/937190, REMOVED AND REINSTALLED 2 EA SPLICES AND 1EA SUPPORT IAW SRM   51-31-01 FOR ACCESS.  REPAIR CLASSIFIED AS MAJOR.
